MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4; CEMENTED TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4; CEMENTED TIBIAL TRAY
Catalog Number 02.12.T3I4R
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06.Sep.2019.Lot 151997: (b)(4) items manufactured and released on 11-jun-2015.Expiration date: 30/04/2020.No anomalies found related to the problem to date, all (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to instability caused by a subsided tibial tray after about 4 years from the primary.The surgeon revised the tibial tray and poly and the surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4
Common Device Name
CEMENTED TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9109182
Report Number3005180920-2019-00803
Device Sequence Number19804493
Product Code JWH
UDI-Device Identifier07630030827143
UDI-Public07630030827143
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue Number02.12.T3I4R
Device Lot Number153119
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2019
Initial Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;